Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


re:regarding your book
May 17, 2008

Thank you very much for you answer. Ive had hiv for aprox. 8 years.Three years ago I should have changed my meds. but my doctor neglected the symtoms of fat accumulation and wasting everywhere on me. I consulted another doctor and he immediately adviced me to stop meds. For the moment Ive been off meds. for aprox.2 years, my virus is undetectable.I will begin when my doctor advices me. Ive been on a diet to go down in weight to loose the excessive fat on back,neck and stomach and its almost all gone.The problem is if I even gain one kilograms it shows on stomach,back neck! So my problem is not gaining weight but as soon as I gain weight I get all that excess fat back. Therefor I never do heavy weights cause I just get swollen. Do u have any experience from this,any advice? Is it my metabolism that has changed?I need to gain muscles, especially cause of the wasting but dont wanto gain that fat back. Im 30 years old,slim built guy. Appreciate very much the advice, thanks in advance! Pesar

Response from Mr. Vergel

Wow, you have undetectable viral load without meds! There is a study in San Francisco looking for people like you to see what makes you control HIV without meds.

Have you got your blood levels of free testosterone, thyroid, estradiol, and DHEA checked? How about insulin levels and glucose tolerance test? Talk to your doctor about checking these metabolic parameters to see if you have any hormonal or glucose intolerance/insulin resistance.

I am not sure what kind of diet and exercise program you are using, so it is very hard for me to expand on this. I also donot know your height and weight.

I wish I could create a form of required information that I can post at thebody before people ask me questions like this so that I can truly help!

Nelson



Previous
steroids
Next
Supplement Drugs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement